# SDR JR2R20250218340

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 17032260425
- Condition: Chafed
- Location: Zone 500 Aileron
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AILERON HINGE FITTING 1 I/B OF I/B PCU IS CHAFED ON TRAILING EDGE.
